# SDR YBBA2019050800001

- Difficulty date: April 1, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N411BL
- Make and model: Beech B200
- Aircraft serial: BB448
- Aircraft time: 12,995 hours, 12,857 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Te Flap
- Part time: 12,995 hours, 12,857 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX PRE FLIGHT OPS CHECK FLAPS, OPERATION OF FLAPS ERRATIC, DURING INSPECTION L/N FLAP FOUND BROKEN BROKEN WIRE ON MICRO SWITCH, REPAIRED AND FUNCTIONALLY TESTED NO FAULT FOUND, AIRCRAFT RELEASED TO SERVICE 04/01/2019.
